# SDR UALA2011052602579

- Difficulty date: May 25, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 58,763 hours, 8,391 cycles
- Engine: Pwa PW40903
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Module
- Part number: 285W00271
- Condition: Faulty
- Location: Cockpit Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT ENTRY & REST AREA LIGHTS FLICKER.  REPLACED FAILED ZMU 1 PER MM.  SYS CHECKS GOOD.
